# SDR 2008UALA02582

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WBL 135.5 LOWER RIB LOWER CHORD BETWEEN WING STRINGERS S2 AND S3.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE AND VERIFIED DAMAGE REMOVAL WITH HFEC.  INSTALLED REPAIR TEE AND FILLERS.
